# SDR CA090812005

- Difficulty date: August 7, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Skrsky S61A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Cage
- Part number: SB3316101
- Condition: Out Of Limits
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CONE PN: SB3316-101 RECEIVED NEW WAS CAGE SHAKE CHECKED AND FOUND TO BE BEYOND LIMITS FOR USED BEARINGS IAW SA4047-76-7-8, CHG.10-30 NOV 08.  MANUAL LIMIT IS .016" AND AVERAGE READING WHEN CHECKED WAS .021".  COMPANY SQID NR 09-06198 ISSUED.
